# SDR CALA2022110903083

- Difficulty date: November 8, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N686UA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 64,467 hours, 11,716 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Faulted
- Location: Mlg
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER PARKING AND  CONFIRMED BRAKES SET .AIRCRAFT STARTED TO ROL L BACKWARDS. APPLIED. / CARRIED OUT PARKING BRAKE SYS OPERATIONAL TEST IAW AMM32-44-00-730-801 AND CONFIRMED CORRECT OPERATION AND INDICATIONS OF THE PARKING BRAKE SYS.
